# SDR CHQA000465

- Difficulty date: March 8, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N292
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EMERGENCY LIGHT LOCATED AT EMERGENCY EXITS (AFT SIDE) IS INOP.  DROPPED CENTER OVERHEAD PANEL LOCATED AT EMERGENCY WING EXITS TO VERIFY CONNECTION OF LIGHT ASSY WIRES.  WIRES CONNECTED.  RESECURED OVERHEAD PANEL IAW EMB 145 AMM 25-22-04.  OPS CHECKED EMERGENCY LIGHT SYSTEM IAW EMB AMM 33-50-00.  OPS CHECK GOOD, ALL LIGHTS ILLUMINATE.
